# SDR 2004FA0000269

- Difficulty date: February 14, 2004
- Submitted: March 5, 2004
- Operation: General aviation
- Aircraft: N1726B
- Make and model: Hughes 369E
- Aircraft serial: 0551E
- Engine: Allsn 250C20R2
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Gauge
- Part number: 6510043
- Part serial: 5913
- Condition: Inaccurate
- Location: Torque
- Part time: 2,231 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED OPERATIONAL EXCEEDANCE DURING FLIGHT RETURNED AC TO HELIPORT.  UPON FURTHER INSPECTION AND EVALUATION IT WAS DETERMINED THAT THE DIAMOND J. TORQUE GAUGE WAS READING APPROX 15 LBS. LOW.  AT 60 KNOTS AIRSPEED TORQUE READING 26-27 LBS. NORMAL READING 42 LBS.  HOVERING BEFORE TAKEOFF, FIFTY POUND RANGE NORMAL IS 65 LBS.  GROUNDED AIRCRAFT, REMOVAL INSTRUMENT AND TRANSDUCER SENT TO MANUFACTURE FOR TESTING AND EVALUATION.
